MAUDE Adverse Event Report: MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4520-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
As reported: device opened distally but as we came to deploy proximally it did not open like we had expected, we attempted to gain access through lumen of device with a wire but could not, we used a snare to retrieve the device and placed a web device.Good patient outcome.Aneurysm treated and discharged following day.
 
Additional Manufacturer Narrative
The investigation found the stent returned fully deployed with a bent proximal flare, which may have contributed to the alleged expansion issue at the proximal end.The microcatheter was returned flattened at 4cm from the distal tip, which may have caused or contributed to the bent proximal stent flare.However, the stent was able to advance through an undamaged in-house microcatheter and fully open upon deployment during the investigation.The physical evaluation of the device could not identify the conditions or circumstances that led to the stent damage, but the damage is consistent with the device experiencing forces exceeding the stent's yield strength.
 
Event or Problem Description
No new information received.

Brand Name
STENT
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23035000
Report Number2032493-2025-90475
Device Sequence Number9217048
Product Code OUT
UDI-Device Identifier00842429114407
UDI-Public(01)00842429114407(11)240827(17)270731(10)0000681075
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFREDX4520-PMA
Device Lot Number0000681075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale